International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 1, Pages 119-129

Fixed point theorems for generalized Lipschitzian semigroups in Banach spaces

Balwant Singh Thakur1 and Jong Soo Jung2

1Govt. B. H. S. S. Gariaband, Dist. Raipur 493889, M. P., India
2Department of Mathematics, Dong-A University, Pusan 604–714, Korea

Received 12 February 1997; Revised 22 July 1997

Copyright © 1999 Balwant Singh Thakur and Jong Soo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Fixed point theorems for generalized Lipschitzian semigroups are proved in p-uniformly convex Banach spaces and in uniformly convex Banach spaces. As applications, its corollaries are given in a Hilbert space, in Lp spaces, in Hardy space Hp, and in Sobolev spaces Hk,p, for 1<p< and k0.